# SDR QMLA2024012620007

- Difficulty date: January 26, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N325AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4631
- Aircraft time: 5,172 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: S3035EC1
- Condition: Seized
- Location: A/C Pack
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN ROUTE WITH PATIENT TO RECEIVING HOSPITAL, CRUISE FLIGHT. CREW NOTICED A STRONG ODOR OF WHAT SMELLED LIKE BURNING ELECTRONICS. I NOTICED THE AIR CONDITION COMPRESSOR WAS STILL INDICATING ON AND GOOD AIRFLOW FROM THE VENT. I PERFORMED A TURN TO THE LEFT AND RIGHT TO SEE IF WE WERE TRAILING ANY SMOKE AND NO SMOKE WAS VISIBLE. NO CAUTION LIGHTS ON. AS THE SMELL INTENSIFIED, I DECIDED TO DIVERT TO AN AIRFIELD APPROX 2 MILES AWAY AND NOTIFIED AIRCOM. AS WE APPROACHED THE AIRPORT, I OBSERVED SMOKE RISING BETWEEN ME AND THE INSTRUMENT PANEL. I MADE A CALL ON CTAF OF MY INTENTIONS TO LAND AND THEN TURNED OFF ALL AVIONICS AND OPENED MY WINDOW. ON SHORT FINAL THE SMOKE AND SMELL SEEMED TO DISAPPATE. MADE A NORMAL APPROACH AND LANDING TO THE RAMP. NORMAL SHUT DOWN AS WELL. MADE ALL THE CALLS AND WROTE UP THE DISCREPANCY. MAINTENANCE DETERMINED IT WAS A SEIZED AC COMPRESSOR WHICH BURNED AND BROKE THE DRIVE BELT. AIRCRAFT PLACED ON MEL AND MAINTENANCE FLIGHT COMPLETED WITH NO ISSUES. RTB.
